Alert archive / Ohio / Small Craft Advisories in 2008
Small Craft Advisory 83, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Dec 8, 2008, 2:42 PM EST. It took effect at Dec 9, 2008, 7:00 AM EST. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Dec 8, 2008, 2:42 PM EST (19:42 UTC)
- In effect from
- Dec 9, 2008, 7:00 AM EST
- Expired
- Dec 10, 2008, 3:15 PM EST
- In force
- 32 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KCLE 081942 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 242 PM EST MON DEC 8 2008 LEZ142>149-090345- /O.NEW.KCLE.SC.Y.0083.081209T1200Z-081211T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 242 PM EST MON DEC 8 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 PM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 PM EST WEDNESDAY. SOUTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS BY TUESDAY MORNING THEN THE COMBINATION OF WINDS AND WAVES SHOULD STAY AT OR ABOVE SMALL CRAFT CRITERIA UNTIL CONDITIONS DIMINISH BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
8 follow-up statements
835 WHUS71 KCLE 090201 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 901 PM EST MON DEC 8 2008 LEZ142>149-091000- /O.CON.KCLE.SC.Y.0083.081209T1200Z-081211T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 901 PM EST MON DEC 8 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TUESDAY TO 7 PM EST WEDNESDAY. SOUTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS BY TUESDAY MORNING THEN THE COMBINATION OF WINDS AND WAVES SHOULD STAY AT OR ABOVE SMALL CRAFT CRITERIA UNTIL CONDITIONS DIMINISH BY WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
700 WHUS71 KCLE 090902 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 402 AM EST TUE DEC 9 2008 LEZ142>149-091715- /O.CON.KCLE.SC.Y.0083.081209T1200Z-081211T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 402 AM EST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM EST WEDNESDAY. SOUTH WINDS OF 15 TO 25 KNOTS TODAY WILL BECOME NORTHWEST TONIGHT. THIS WILL RESULT IN SMALL CRAFT CRITERIA BEING MET THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 091458 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 958 AM EST TUE DEC 9 2008 LEZ142>149-092300- /O.CON.KCLE.SC.Y.0083.000000T0000Z-081211T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 958 AM EST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. SOUTH WINDS OF 15 TO 25 KNOTS THIS AFTERNOON WILL BECOME NORTHWEST TONIGHT. THIS WILL RESULT IN SMALL CRAFT CRITERIA BEING MET THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
000 WHUS71 KCLE 092012 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 312 PM EST TUE DEC 9 2008 LEZ142>149-100415- /O.CON.KCLE.SC.Y.0083.000000T0000Z-081211T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 312 PM EST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. SOUTH WINDS 10 TO 20 KNOTS TONIGHT WILL BECOME NORTHWEST. THIS WILL CAUSE WAVES OF 3 TO 5 FEET IN THE NEARSHORE WATERS AWAY FROM THE SHORELINE TONIGHT AND ACROSS THE ENTIRE NEARSHORE WATERS DURING THE DAY WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
596 WHUS71 KCLE 100232 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 932 PM EST TUE DEC 9 2008 LEZ142>149-101045- /O.CON.KCLE.SC.Y.0083.000000T0000Z-081211T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 932 PM EST TUE DEC 9 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST WEDNESDAY. SOUTHWEST WINDS WILL BECOME NORTHWESTERLY AND INCREASE TO 10 TO 20 KNOTS OVERNIGHT. WAVES WILL BUILD TO 3 TO 5 FEET EARLY WEDNESDAY MORNING AND REMAIN IN THAT RANGE THROUGH WEDNESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
373 WHUS71 KCLE 100943 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 443 AM EST WED DEC 10 2008 LEZ142>149-101745- /O.CON.KCLE.SC.Y.0083.000000T0000Z-081211T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 443 AM EST WED DEC 10 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. NORTH WINDS OF 15 TO 25 KNOTS WILL CREATE WAVES FROM 4 TO 6 FEET. WINDS AND WAVES WILL DIMINISH TOWARD EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
188 WHUS71 KCLE 101406 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 906 AM EST WED DEC 10 2008 LEZ142>149-102215- /O.CON.KCLE.SC.Y.0083.000000T0000Z-081211T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 906 AM EST WED DEC 10 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING. NORTHWEST WINDS BETWEEN 15 AND 20 KNOTS WILL CONTINUE ON LAKE ERIE TODAY. WAVES OF 3 TO 5 FEET WILL PERSIST TODAY BEFORE SUBSIDING TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
000 WHUS71 KCLE 102015 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 315 PM EST WED DEC 10 2008 LEZ142>149-102115- /O.CAN.KCLE.SC.Y.0083.000000T0000Z-081211T0000Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 315 PM EST WED DEC 10 2008 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES WILL CONTINUE TO DIMINISH ON THE LAKE THIS EVENING. WAVES WILL RANGE FROM 2 TO 4 FEET THIS EVENING AND SUBSIDE FURTHER AFTER MIDNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 12:53 PM EST, 1 hour 49 minutes earlier.
Area forecast discussion, Dec 8, 12:53 PM EST, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1253 PM EST MON DEC 8 2008 .SYNOPSIS... HIGH PRESSURE...JUST EAST OF THE AREA...WILL MOVE OFF THE EAST COAST THIS EVENING. THIS WILL ALLOW A WARM FRONT TO DEVELOP ACROSS THE CENTRAL PLAINS TODAY. LOW PRESSURE WILL MOVE OUT OF THE CENTRAL ROCKIES TONIGHT AND FORCE THE WARM FRONT NORTH OF THE REGION. TUESDAY THE LOW WILL MOVE OUT OF THE CENTRAL PLAINS INTO THE LOWER GREAT LAKES. A COLD FRONT WILL FOLLOW THE LOW ON WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PRECIPITATION IS MOVING SLOWER THAN EXPECTED SO I WILL GO AHEAD AND BUMP THE TIMING OF THE PRECIPITATION A FEW HOURS LATER. COLD AIR IS STILL HOLDING STRONG OVER THE REGION AND THE THREAT FOR SOME MIXED PRECIPITATION STILL LOOKS LIKE POSSIBILITY BEFORE CHANGING OVER TO ALL RAIN TOMORROW. TEMPERATURES ARE STILL DOWN IN THE 20S AT THIS TIME BUT THEY SHOULD START TO MAKE THE CLIMB TO THE CURRENT FORECAST HIGHS FOR THIS AFTERNOON AS WARMER AIR BEGINS TO MOVE NORTHEAST WITH THE WARM FRONT. && .SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/... FOLLOWED THE NAM INITIALLY BUT ADOPTED THE GFS TRENDS/TIMING BY 12Z TUESDAY. ACCORDING TO THE GFS P-TYPE COULD INCLUDE SNOW EARLY ACROSS MAINLY NWRN PA...OTHERWISE MODELS AGREE THAT SNOW WILL NOT BE POSSIBLE AS 850MB TEMPS GO WELL ABOVE 0C. CONCERNED HOWEVER THAT SOME AREAS WILL NOT WARM PAST 32F BEFORE PRECIP BEGINS...THUS SOME AREAS COULD SEE A LITTLE FREEZING RAIN...AND DEPENDING ON THE DEPTH OR THE COLD AIR...SLEET. MOST OF THE PRECIP HOWEVER SHOULD BE AFTER MIDNIGHT IF NOT TOWARD MORNING AND WITH THE STRONG WARM ADVECTION EXPECTING NON-DIURNAL TEMP TRENDS. EXPECT LOW IN THE EVENING OR AROUND MIDNIGHT WITH TEMPS RISING TO ABOVE FREEZING MOST AREAS BY MORNING TUESDAY. WILL CONTINUE WITH HIGH POPS TUESDAY AND P-TYPE ALL RAIN. TUESDAY NIGHT THE LOW WILL TRACK ACROSS OHIO DRAGGING A COLD FRONT ACROSS FROM WEST TO EAST. BY WEDNESDAY MORNING EXPECT THE COLD FRONT TO EXTEND FROM KBUF SSW THROUGH KZZV. ALL AREAS SHOULD BEGIN THE NIGHT AS RAIN WITH RAIN CHANGING TO SNOW IN THE WEST BY MORNING. EASTERN ZONES WILL MAKE THE TRANSITION DURING THE MORNING WEDNESDAY WITH P-TYPE WEDNESDAY AFTERNOON ALL SNOW AS TEMPS FALL IN ANOTHER NON DIURNAL TEMP TREND. NO BIG CHANGE FOR WEDNESDAY NIGHT. WILL CONTINUE WITH CHC POPS NORTHEAST. WE SHOULD HAVE -14C AT 850MB AND FLOW OFF THE LAKE...HOWEVER ANY LARGE SCALE LAKE EFFECT SNOW SHOULD BE HELD IN CHECK BY BUILDING HIGH PRESSURE AND A STRONG INVERSION ACROSS THE REGION. && .LONG TERM /THURSDAY THROUGH SUNDAY/... NO BIG CHANGED FOR THE EXTENDED PORTION. WILL HOLD ONTO CHC POPS FOR FLOW OFF THE LAKE THURSDAY AND THURSDAY NIGHT...MAINLY EAST OF KCLE. FRIDAY AFTERNOON AND FRIDAY NIGHT WILL GO WITH LOW CHC POPS ACROSS THE REGION. GFS SHOWS INCREASING MOISTURE ACROSS THE AREA ASSOCIATED WITH A SHORT WAVE MOVING THROUGH THE AREA. SATURDAY ANOTHER LOW MOVES THROUGH THE CENTRAL LAKES. ZERO LINE CLOSE SO COULD SEE EITHER RAIN OR SNOW. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... THE AREA OF DECREASING CLOUDS THAT MOVED THROUGH THE SOUTHERN CWA HAS CLOSED UP. VFR CEILINGS WILL CONTINUE THROUGH DAYBREAK TUESDAY. A WEAK AREA OF WARM ADVECTION ASSOCIATED WITH A WARM FRONT THAT WILL MOVE THROUGH THE FORECAST AREA THIS EVENING WILL CAUSE AN HOUR OR SO OF LIGHT FREEZING RAIN OR SLEET OR MAY BE A FEW SNOW FLAKES. THEN THE REST OF THE NIGHT WILL BE DRY. STRONG LOW LEVEL JET DEVELOPING AND WITH AN INVERSION THE WINDS AT THE SURFACE MAY NOT BE TOO STRONG...SO LOW LEVEL WIND SHEAR IS IN THE FORECAST STARTING OVERNIGHT AND CONTINUING ON TUESDAY. RAIN WILL SPREAD WEST TO EAST DURING THE DAY TUESDAY AHEAD OF THE FRONTAL SYSTEM. MVFR CONDITIONS WILL DEVELOP AS THE DAY GOES ON. OUTLOOK...COLD FRONT WILL CROSS THE AREA TUESDAY NIGHT WITH SOME LINGERING SNOW SHOWERS AND MVFR CEILINGS ON WEDNESDAY. SOME CLEARING POSSIBLE LATER WEDNESDAY INTO THURSDAY AS HIGH PRESSURE BUILDS IN. ANOTHER FRONTAL SYSTEM WILL AFFECT THE AREA FRIDAY WITH A THREAT OF NON VFR CONDITIONS AND A WARM FRONT WILL AFFECT THE REGION SATURDAY BUT AT THIS TIME IT LOOKS TO BE VFR. && .MARINE... WINDS HAVE COME DOWN OVERNIGHT AND WILL ACTUALLY BE ABLE TO PUT A FORECAST OUT WITHOUT SOME SORT OF HEADLINE. SOUTHERLY FLOW WILL CONTINUE ON THE LAKE THE NEXT 36 TO 42 HOURS OR SO. WINDS WILL PICK UP QUITE A BIT ON TUESDAY BUT GIVEN STABLE LAYER NEAR THE SURFACE OF THE LAKE THESE STRONGER WINDS MAY HAVE A TOUGH TIME MIXING DOWN. FOR NOW WILL KEEP FORECAST IN THE 15 TO 25 KNOT RANGE. MODEL SOLUTIONS START TO DIVERGE TUESDAY NIGHT. NO MATTER WHICH MODEL IS CORRECT...COLD FRONT SHOULD STILL BE EAST OF THE LAKE BY DAYBREAK WEDNESDAY. WINDS BEHIND THE FRONT WILL QUICKLY BECOME NW. PUSH OF COLD AIR BEHIND THE FRONT IS NOT AS STRONG AS THE PAST COUPLE OF FRONTS SO WINDS WILL BE A LITTLE LESS AS WELL. HIGH PRESSURE WILL BE IN CONTROL THE SECOND HALF OF THE WEEK WITH N TO W FLOW INTO FRIDAY. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...TK NEAR TERM...LOMBARDY SHORT TERM...TK LONG TERM...TK AVIATION...KIELTYKA MARINE...KUBINA
Hazardous weather outlook, Dec 8, 6:58 AM EST, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 658 AM EST MON DEC 8 2008 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-091200- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 658 AM EST MON DEC 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-091200- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 658 AM EST MON DEC 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Ohio, 2008Every small craft advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.